# SDR GUU2001F00014

- Difficulty date: April 28, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N139GA
- Make and model: Beech 1900C
- Aircraft serial: UC126
- System (JASC): 7600 · Engine Controls
- Part: Link
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9122 - NAS/FLL - DURING FLIGHT AT 2000 FEET WITH LEFT ENGINE TORQUE SET TO 2000 FT/LBS AND PROPELLER SET TO 1500 RPM, PROPELLER SURGED TO 1750 RPM AND TOQUE FELL TO 1500 FT/LBS.  RIGGED LOST MOTION LINK ON LEFT ENGINE.  OPERATIONAL CHECK NORMAL.  (M)
